MathSciNet Relay Station
MathSciNet bibliographic data
MR2313683 35L75 (35B40 35L20)
Chen, Guowang; Yue, Hongyun; Wang, Shubin The initial boundary value problem for quasi-linear wave equation with viscous damping. J. Math. Anal. Appl. 331 (2007), no. 2, 823–839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement